# SDR REXA2014030400253

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 27,826 hours, 24,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIFE LINE COVER WILL NOT STAY ON.  SECURED EMERGENCY ROPE COVER IAW AMM 25-63-04.
